Zocor and Muscle Aches

Final Thoughts

For people taking Zocor, muscle aches are a common problem, especially during the beginning phases of drug treatment or when the Zocor dosage is increased. If muscle aches become a problem, talk with your healthcare provider. He or she may be able to give you other suggestions for dealing with muscle aches. If the problem continues, he or she may also recommend adjusting the Zocor dosage or switching to another cholesterol medication.
 
Keep in mind that the risks increase with higher Zocor dosages. The highest Zocor dosage (80 mg a day) should be reserved only for people who have already been on that dosage for a year or more without any muscle problems. For everyone else, the maximum dosage is 40 mg a day (or even less, in some situations).
 
Also, if muscle aches, weakness, pain, or tenderness occurs when you have a fever or feel ill, it can mean there is a serious problem. Call your healthcare provider immediately.
 
Ouch! 6 Types of Pain You Might Experience When Getting a Stent

Zocor Medicine

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.